Please use this identifier to cite or link to this item:
標題: (Water Resources Research, 30(6):1897-1906)Genetic Algorithm Solution of Groundwater Management Models
作者: D.C.McKinney
M-D. Lin
關鍵字: Genetic Algorithm Solution;Groundwater Management Models
出版社: US:American Geophysical Union
Project: Water Resources Research, Volume 30, Issue 6, Page(s) 1897-1906.
ISSN: 0043-1397
Appears in Collections:環境工程學系所

Files in This Item:
File Description SizeFormat Existing users please Login
download-1.html303 BHTMLThis file is only available in the university internal network    Request a copy
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.